# SDR AALA200801700

- Difficulty date: June 25, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N7531A
- Make and model: Doug DC-9-82
- Aircraft serial: 49923
- Aircraft time: 51,902 hours
- System (JASC): 2613 · Overheat Detection
- Part: Clamp
- Condition: Defective
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T1345/25JUN.  CREW REPORTED TAIL COMPARTMENT OVERHEAT INDICATION DURING CLIMB.  INDICATION EXTINGUISHED WHEN LT AIR CONDITIONING SWITCH PLACED TO OFF POSITION.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED CLAMP AND SHIM AT LT HEAT EXCHANGER INLET.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
